MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC
Model Number 9733533
Medical Device Problem Codes Material Integrity Problem (2978); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter not known at the time of reporting.H3,h6) no parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a functional endoscopic sinus surgery (fess).It was reported that the system began recognizing the registration probe with the instrument tracker as a microdebrider.The microdebrider was unplugged from the system but the registration probe would not reverify.The site rebooted the system and the issue still occurred.The site switched to a fusion system and the system struggled to verify the registration probe and did not track well, the site switched to use a straight probe and the site was able to successfully continue with the procedure.There was less than an hour delay in the procedure.No impact on patient outcome.
 
Additional Manufacturer Narrative
The manufacturer representative went to the site to test the navigation system.A system checkout was performed and the system is working as intended.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information added to the event description.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Update from the manufacturer representative (rep) there were no issues verifying instruments.The rep spoke with a frequent user health care professional and they stated they have had no more issues with any instruments.

Brand Name
S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8228144
Report Number1723170-2019-00153
Device Sequence Number2267032
Product Code HAW
UDI-Device Identifier00643169702837
UDI-Public00643169702837
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733533
Device Catalogue Number9733533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/12/2019
02/07/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/01/2019
02/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1